# SDR SWAA2022022516645

- Difficulty date: December 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; FWD CORNER SCUFF PLATE IS CRACKED / REMOVED; REPAIRED; AND REINSTALLED FWD CARGO BAY; FWD CORNER SCUFF PLATE IAW EA 1-A53-2076 REV 11 AND AMM 53-11-02-020-801 AND AMM 53-11-02-420-801
